Sylow p-groups of polynomial permutations on the integers mod p^n

Sophie Frisch, Daniel Krenn

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)4188-4199
JournalJournal of Number Theory
Volume133
Issue number12
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

Sylow p-groups of polynomial permutations on the integers mod p^n. / Frisch, Sophie; Krenn, Daniel.

In: Journal of Number Theory, Vol. 133, No. 12, 2013, p. 4188-4199.

Research output: Contribution to journalArticleResearchpeer-review

@article{7006bb97f44642f1aeba226849e58578,
title = "Sylow p-groups of polynomial permutations on the integers mod p^n",
author = "Sophie Frisch and Daniel Krenn",
year = "2013",
language = "English",
volume = "133",
pages = "4188--4199",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",
number = "12",

}

TY - JOUR

T1 - Sylow p-groups of polynomial permutations on the integers mod p^n

AU - Frisch, Sophie

AU - Krenn, Daniel

PY - 2013

Y1 - 2013

M3 - Article

VL - 133

SP - 4188

EP - 4199

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 12

ER -